HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Comparison and nuclearity of spaces of differential forms on topological vector spaces

Files in This Item:
pre128.pdf742.71 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83273

Title: Comparison and nuclearity of spaces of differential forms on topological vector spaces
Authors: Arai, Asao Browse this author
Mitoma, Itaru Browse this author
Issue Date: Oct-1991
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 128
Start Page: 2
End Page: 27
Abstract: Two types of fundamental spaces of differential forms on infinite dimensional topological vector spaces are considered; one is a fundamental space of Hida's type and the other is one of Malliavin's. It is proven that the former space is smaller than the latter. Moreover, it is shown that, under some conditions, the fundamental space of Hida's type is nuclear as a complete countably normed space, while that of Malliavin's in the L2 sense is not.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68875
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University